Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 26, 2011, 5:45 PM EDT for 4 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 5:45 PM EDT (21:45 UTC)
- Expired
- Apr 26, 2011, 6:33 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Camden County, GA, Charlton County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WUUS52 KJAX 262145
SVRJAX
GAC025-039-049-127-262245-
/O.NEW.KJAX.SV.W.0055.110426T2145Z-110426T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
EXTREME NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
WESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 645 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAYNESVILLE TO 15
MILES SOUTHWEST OF WAVERLY...OR ALONG A LINE EXTENDING FROM 10
MILES EAST OF NAHUNTA TO 9 MILES WEST OF WOODBINE...AND MOVING
NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAYNESVILLE...WAVERLY...THALMANN AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3106 8164 3082 8191 3106 8192 3122 8188
3142 8162
TIME...MOT...LOC 2145Z 215DEG 15KT 3121 8180 3093 8184
$$
ZAPPE4 follow-up statements
280
WWUS52 KJAX 262203
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT TUE APR 26 2011
GAC049-262213-
/O.CAN.KJAX.SV.W.0055.000000T0000Z-110426T2245Z/
CHARLTON GA-
603 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CHARLTON
COUNTY IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3106 8164 3088 8184 3106 8188 3122 8187
3142 8161
TIME...MOT...LOC 2203Z 215DEG 15KT 3127 8178 3094 8179
$$
GAC025-039-127-262245-
/O.CON.KJAX.SV.W.0055.000000T0000Z-110426T2245Z/
BRANTLEY GA-GLYNN GA-CAMDEN GA-
603 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN CAMDEN...WESTERN GLYNN AND EASTERN BRANTLEY COUNTIES...
AT 603 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WAYNESVILLE TO 7 MILES SOUTH
OF TARBORO...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF NAHUNTA
TO 6 MILES SOUTHWEST OF WOODBINE...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY...THALMANN AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3106 8164 3088 8184 3106 8188 3122 8187
3142 8161
TIME...MOT...LOC 2203Z 215DEG 15KT 3127 8178 3094 8179
$$
ZAPPE196
WWUS52 KJAX 262216
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT TUE APR 26 2011
GAC025-039-127-262245-
/O.CON.KJAX.SV.W.0055.000000T0000Z-110426T2245Z/
BRANTLEY GA-GLYNN GA-CAMDEN GA-
616 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN CAMDEN...WESTERN GLYNN AND EASTERN BRANTLEY COUNTIES...
AT 616 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAVERLY
TO TARBORO...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
NAHUNTA TO WOODBINE...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3106 8164 3089 8183 3107 8184 3115 8183
3126 8163
TIME...MOT...LOC 2216Z 215DEG 15KT 3116 8177 3097 8176
$$
ZAPPE608
WWUS52 KJAX 262228
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT TUE APR 26 2011
GAC025-039-127-262245-
/O.CON.KJAX.SV.W.0055.000000T0000Z-110426T2245Z/
BRANTLEY GA-GLYNN GA-CAMDEN GA-
628 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN CAMDEN...WESTERN GLYNN AND EASTERN BRANTLEY COUNTIES...
AT 628 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAVERLY
TO 10 MILES SOUTH OF WAVERLY...OR ALONG A LINE EXTENDING FROM 14
MILES EAST OF NAHUNTA TO WOODBINE...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3106 8164 3091 8181 3107 8180 3117 8179
3126 8163
TIME...MOT...LOC 2228Z 215DEG 15KT 3118 8173 3098 8176
$$
ZAPPE780
WWUS52 KJAX 262233
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 PM EDT TUE APR 26 2011
GAC025-039-127-262244-
/O.CAN.KJAX.SV.W.0055.000000T0000Z-110426T2245Z/
BRANTLEY GA-GLYNN GA-CAMDEN GA-
633 PM EDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMDEN...WESTERN
GLYNN AND EASTERN BRANTLEY COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3106 8164 3091 8181 3107 8180 3117 8179
3126 8163
TIME...MOT...LOC 2234Z 215DEG 15KT 3120 8171 3100 8174
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:47 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 26, 2:47 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 PM EDT TUE APR 26 2011 ...BREEZY WITH NEAR RECORD HIGH TEMPERATURES ON WEDNESDAY... ...SHOWERS/STRONG THUNDERSTORMS POSSIBLE ON THURSDAY... .SHORT TERM... SHOWERS DEVELOPED ALONG THE SEABREEZE BY LATE MORNING MOVING NWD IN THE SLY FLOW. CONVECTION FLARED ALONG SE GA COAST WHERE MID LEVEL SHORTWAVE TROUGH INTERACTS WITH THE SEABREEZE AND REMNANT TROPICAL MOISTURE. THIS ACTIVITY IS NOW FADING AND OTHER ACTIVITY IS DEVELOPING INLAND. NOT EXPECTING A GREAT DEAL OF CONVECTION THIS EVENING AS WATER VAPOR SHOWS CONSIDERABLE DRIER AIR ALOFT IN WAKE OF SHORTWAVE. EXPECT MIN TEMPS IN THE 65-70 DEG RANGE. ON WEDNESDAY THE STEERING FLOW BECOMES S/SW PUSHING MAX TEMPS INTO THE LOWER 90S AND WILL APPROACH RECORD HIGHS. POPS WILL BE ON THE LOW SIDE DUE TO DRIER AIR ALOFT. BEST CHANCE WILL BE ALONG THE I-95 CORRIDOR/ST JOHNS RIVER BASIN SOUTH OF JACKSONVILLE. SWLY WINDS ARE FORECAST TO BE 15-25 MPH AND BOSTON TECHNIQUE INDICATES GUSTS ABOVE 30 MPH AT TIMES. A LAKE WIND ADV MAY BE REQUIRED. COLD FRONT WILL APPROACH WED NIGHT AND WILL LIKELY HAVE A PRE- FRONTAL SQUALL LINE ARRIVING IN SE GA EARLY THU MORNING WITH SCTD STRONG TO ISOLD SVR TSTMS AND A LLVL JET ABOVE 40KT. MOST OF THE AREA IS UNDER A SLGT RISK FOR SVR TSTMS THURSDAY AS THE FRONT PUSHES THRU THE AREA. MODELS HAVE TSTMS ACRS MIDDLE PORTION OF FCST AREA...FROM JAX TO GNV...AROUND 18Z. WILL WAIT ANOTHER DAY BEFORE ADDING GUSTY WINDS AND HAIL TO THE GRIDS. CLOUDS/RAIN WILL HOLD TEMPS IN LOW 80S ACRS SE GA BUT WARM SWLY FLOW WILL BRING LOW 90S TO THE FAR SOUTH PORTION. THE FRONT WILL SLOWLY PUSH SOUTH OF AREA THU NIGHT AND LINGERING SHOWERS/TSTMS CAN BE EXPECTED UNTIL AFTER MIDNIGHT. WITH CLEARING SKIES OVER THE NORTH PORTION...MIN TEMPS WILL DIP INTO THE 50S AND THEN RANGE TO LOW 60S ACRS THE SE PORTION. && .LONG TERM...FRIDAY THROUGH TUESDAY... MORE SEASONABLE TEMPERATURES ARE EXPECTED TO THROUGH THE WEEKEND ALONG WITH MUCH DRIER CONDS AFTER THE COLD FRONT DEPARTS EARLY FRI. MOISTURE WILL BEGIN CREEPING IN BY SUNDAY AS WINDS VEER TO SELY NEAR THE COAST AND SLY FARTHER INLAND. ON MON-TUE...HIGH PRES RIDGE WILL SLIDE EAST INTO THE ATLC IN RESPONSE TO AN APPROACHING COLD FRONT AND UPPER TROUGH. DISCREPANCIES CONTINUE IN THE MODELS BUT MOST KEEP THE FRONT WEST OF THE AREA UNTIL TUE. SWLY FLOW WILL PUSH TEMPS ABOVE CLIMO ONCE AGAIN. && .AVIATION... AN UNSTABLE AIRMASS OVER THE REGION WILL PRODUCE ISOLATED STORMS THIS AFTERNOON...WITH BRIEF RESTRICTIONS IN STORMS. THESE STORMS WILL DISSIPATE THIS EVENING. STRATUS AND PATCHY FOG IS EXPECTED TO FORM DURING THE PRE DAWN HOURS WEDNESDAY...WITH IFR CONDITIONS EXPECTED AT AREA TAF SITES. A BRIEF PERIOD OF LIFR WILL ALSO BE POSSIBLE...ESPECIALLY AT GNV. AS STRATUS LIFTS WEDNESDAY MORNING...MOST SITES WILL LIFT TO MVFR BY NOON...AND RETURN TO VFR SHORTLY THEREAFTER. && .MARINE... MODERATE SE TO S FLOW NEXT FEW DAYS...COMBINED WITH EASTERLY SWELLS SHOULD KEEP SEAS UP THE NEXT FEW DAYS. MAY BRIEFLY SEE SCA CONDITIONS IN OFFSHORE WEDNESDAY AFTERNOON THROUGH THURSDAY TIME FRAME AHEAD OF A COLD FRONT. && .FIRE WEATHER... HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES THROUGH THURSDAY. A COLD FRONT WILL MOVE THROUGH THURSDAY INTO THURSDAY NIGHT...FOLLOWED BY DRIER AIR MOVING IN FRIDAY. MAY HAVE RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA FRIDAY...DUE TO LOW RH AND ERC VALUES ABOVE 35. WINDS INCREASE OUT AHEAD OF COLD FRONT WITH BREEZY CONDITIONS POSSIBLE WED-THU. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 91 69 82 / 10 10 40 60 SSI 70 86 71 83 / 20 10 10 60 JAX 67 92 70 86 / 10 10 10 60 SGJ 70 89 71 87 / 20 10 20 60 GNV 66 92 69 87 / 10 10 10 60 OCF 66 92 69 88 / 10 10 10 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/STRUBLE
Hazardous weather outlook, Apr 26, 3:10 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EDT TUE APR 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 310 AM EDT TUE APR 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... ...STRONG THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY... .DAY ONE...TODAY AND TONIGHT... EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY ALONG THE I-95 CORRIDOR OF THE COASTAL COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... VERY WARM...DRY AND WINDY SOUTHWEST FLOW IS EXPECTED ON WEDNESDAY AS HIGHS REACH NEAR RECORD LEVELS IN THE LOWER 90S. A LAKE WIND ADVISORY MAY BE NEEDED FOR WINDS NEAR 20 MPH AND GUSTS AROUND 30 MPH. A PRE-FRONTAL SQUALL LINE IS EXPECTED TO PUSH INTO INLAND SOUTHEAST GEORGIA LATE WEDNESDAY NIGHT WITH STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. THE THREAT OF STRONG THUNDERSTORMS WILL CONTINUE ON THURSDAY ACROSS THE ENTIRE AREA AS THE SQUALL LINE AND FRONT PASS THROUGH THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 26, 1:21 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE APR 26 2011
GAZ154-165-166-261745-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
121 PM EDT TUE APR 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 145 PM EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DOVER BLUFF...OR 8 MILES
WEST OF JEKYLL ISLAND...MOVING NORTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOVER BLUFF...JEKYLL
ISLAND...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BRUNSWICK THROUGH
145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8135 3112 8138 3101 8141 3101 8144
3098 8148 3097 8146 3091 8155 3103 8170
3112 8162 3112 8160 3117 8158 3126 8150
3114 8134
TIME...MOT...LOC 1722Z 223DEG 6KT 3104 8155
SHULERLocal storm report, Apr 26, 2:14 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 5 SW BRUNSWICK 31.10N 81.53W
04/26/2011 GLYNN GA EMERGENCY MNGR
POWER POLES REPORTED DOWN ON COLONELS ISLAND AT THE PORT
OF BRUNSWICK.
&&
MTRABERTSpecial weather statement, Apr 26, 3:22 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT TUE APR 26 2011
GAZ154-165-166-262000-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
322 PM EDT TUE APR 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
GLYNN AND NORTHEASTERN CAMDEN COUNTIES FOR SMALL HAIL VALID UNTIL 400
PM EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF DOVER BLUFF...OR 8
MILES EAST OF WOODBINE...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF...JEKYLL
ISLAND...ST. SIMONS...SEA ISLAND...GLYNN HAVEN...DOCK JUNCTION...
COUNTRY CLUB ESTATES AND BRUNSWICK THROUGH 400 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3116 8135 3113 8134 3112 8138 3102 8141
3100 8139 3099 8140 3101 8144 3098 8148
3097 8144 3096 8144 3088 8157 3100 8172
3129 8143 3120 8132
TIME...MOT...LOC 1922Z 225DEG 13KT 3100 8157Special weather statement, Apr 26, 5:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 531 PM EDT TUE APR 26 2011 GAZ152-153-164-165-262200- BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN- 531 PM EDT TUE APR 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN BRANTLEY...NORTHEASTERN CHARLTON...WESTERN GLYNN AND NORTHWESTERN CAMDEN COUNTIES FOR SMALL HAIL VALID UNTIL 600 PM EDT... AT 531 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF TARBORO...OR 10 MILES NORTHWEST OF WOODBINE...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TARBORO...WAVERLY... WAYNESVILLE AND ATKINSON THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3132 8189 3124 8164 3094 8180 3100 8200 TIME...MOT...LOC 2131Z 200DEG 15KT 3105 8186
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:21 PM EDT | Special Weather Statement | JAX | Glynn | 24 min |
| Apr 26, 3:22 PM EDT | Special Weather Statement | JAX | Glynn | 38 min |
| Apr 26, 5:31 PM EDT | Special Weather Statement | JAX | Brantley | 29 min |
| Apr 26, 6:10 PM EDT | Special Weather Statement | JAX | Camden | 50 min |
| Apr 26, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 34 min |
| Apr 26, 6:17 PM EDT | Special Weather Statement | JAX | Brantley | 43 min |
| Apr 26, 6:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Apr 26, 7:03 PM EDT | Areal Flood Advisory | JAX | Camden | 117 min |
| Apr 26, 7:04 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.